MAUDE Adverse Event Report: ZIMMER BIOMET SPINE INC. OPTIO-C, PLATE, 7MM; OPTIO-C ANTERIOR CERVICAL SYSTEM

ZIMMER BIOMET SPINE INC. OPTIO-C, PLATE, 7MM; OPTIO-C ANTERIOR CERVICAL SYSTEM
Catalog Number 07.01873.007
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that during the procedure the plate disassembled.It was removed and replaced with a same sized plate to complete the case.There was no reported patient harm.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The complaint is confirmed for one (1) of one (1) returned optio-c 7mm plate (pn 07.01873.007) for the failure of bent retention feature causing mating issue as determined through visual and functional inspection.Medical records were not provided for review.Potential cause root cause was unable to be determined with the given information.This event could possibly be attributed to a force capable of overcoming the material properties of the retention feature either during the attempt to place the plate and interbody together.Complaint history: no capa¿s, ie, pa¿s are attached to any of the identified complaints.Review of complaint history for the part identified 1 additional complaint(s) for the same or similar issue in the 12 months leading up to the complaint through to the date the report ran (b)(6) 2020.Additionally, 0 total other complaints were found for ln 10141 for all time.Dhr review and related actions per dhr review, the part was likely conforming when it left zimmer biomet control.No actions required.This event is not related to any current actions, recalls or product holds.Device use and compatibility this device is used for treatment.Reported event is not related to a combination of product lines; therefore a compatibility review is not applicable.

Brand Name
OPTIO-C, PLATE, 7MM
Common Device Name
OPTIO-C ANTERIOR CERVICAL SYSTEM
Manufacturer (Section D)
ZIMMER BIOMET SPINE INC.
10225 westmoor dr.
westminster CO 80021
MDR Report Key10359869
Report Number3012447612-2020-00398
Device Sequence Number2329710
Product Code KWQ
UDI-Device Identifier00889024329607
UDI-Public(01)00889024329607(17)240516(10)10141
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K141500
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/16/2024
Device Catalogue Number07.01873.007
Device Lot Number10141
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/08/2020
Supplement Date Received by Manufacturer10/07/2020
Initial Report FDA Received Date08/03/2020
Supplement Report FDA Received Date10/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1